KOPS - The Institutional Repository of the University of Konstanz

An averaging principle for fast diffusions in domains separated by semi-permeable membranes

An averaging principle for fast diffusions in domains separated by semi-permeable membranes

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BOBROWSKI, Adam, Bogdan KAZMIERCZAK, Markus KUNZE, 2017. An averaging principle for fast diffusions in domains separated by semi-permeable membranes. In: Mathematical Models and Methods in Applied Sciences. 27(4), pp. 663-706. ISSN 0218-2025. eISSN 1793-6314. Available under: doi: 10.1142/S0218202517500130

@article{Bobrowski2017avera-33472, title={An averaging principle for fast diffusions in domains separated by semi-permeable membranes}, year={2017}, doi={10.1142/S0218202517500130}, number={4}, volume={27}, issn={0218-2025}, journal={Mathematical Models and Methods in Applied Sciences}, pages={663--706}, author={Bobrowski, Adam and Kazmierczak, Bogdan and Kunze, Markus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/33472"> <dc:contributor>Bobrowski, Adam</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-05-15T13:09:57Z</dc:date> <dc:creator>Bobrowski, Adam</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Kazmierczak, Bogdan</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-05-15T13:09:57Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>An averaging principle for fast diffusions in domains separated by semi-permeable membranes</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Kunze, Markus</dc:contributor> <dc:contributor>Kazmierczak, Bogdan</dc:contributor> <dcterms:issued>2017</dcterms:issued> <dc:creator>Kunze, Markus</dc:creator> <dc:language>eng</dc:language> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/33472"/> <dcterms:abstract xml:lang="eng">We prove an averaging principle which asserts convergence of diffusions on domains separated by semi-permeable membranes, when the speed of diffusion tends to infinity while the flux through the membranes remains constant. In the limit, points in each domain are lumped into a single state of a limit Markov chain. The limit chain's intensities are proportional to membranes' permeability and inversely proportional to the domains' sizes. Analytically, the limit is an example of a singular perturbation in which boundary and transmission conditions play a crucial role. This averaging principle is strongly motivated by recent signaling pathways models of mathematical biology, which are discussed in the final section of the paper.</dcterms:abstract> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account